?

Log in

No account? Create an account

Previous Entry | Next Entry

Eyeball On Steroids

My left eye is currently taking steroids. For the past few days, my eye has been red. Yesterday, it started to hurt a bit. Today, I went to the eye doctor before going to work. The diagnosis (episcleritis) doesn't seem like a big deal -- the doctor said that sometimes it just happens. If it happens again, we'll start looking for an underlying cause, like some sort of eye disease or something. The treatment is a prescription for a steriod eye drop. I'll take it four times a day for the next week.

Here's the thing, though. I put a drop in my eye shortly after getting to the office. A few minutes later, there was a funny taste in my mouth. So I think this steroid tastes funny.

Comments

ccohoon
Jan. 31st, 2006 11:06 pm (UTC)
YES!!!! YES!!!!!!!! YES!!!!!!!!!!!!!!!!!!!!!!

And you all told me smart assed remarks like, "You aren't supposed to eat eye drops," and "You missed your eye if you can taste them." But now he posts something about tasting eye drops and it's all, "Image. Your body parts must be connected."
yarbiedoll
Jan. 31st, 2006 11:15 pm (UTC)
That's because drmellow is cool. We like him.

Latest Month

June 2013
S M T W T F S
      1
2345678
9101112131415
16171819202122
23242526272829
30      

Page Summary

Powered by LiveJournal.com
Designed by Tiffany Chow